• texasleo/Kevin texasleo/Kevin
    June 11, 2010
    Drooling in sleep problem?
    texasleo/Kevin texasleo/Kevin
    June 11, 2010

    I have noticed I've been drooling a lot more than normal. I woke up the other night and had to get a towel to wipe my face off. Is this a side effect of the drugs I'm taking?

    READ MORE

FROM OUR EXPERTS

  • Amy Tudor
    Health Guide
    July 01, 2014
    Amy Tudor
    Health Guide
    July 01, 2014

    Hi Kevin,

     

    I'm not sure what medications you're taking, so it's probably best to ask your doctor about that. There are some ways you can help ease drooling during sleep, however. Some steps you can take include sleeping on your back, breathing through your nose instead of your mouth, and being tested for sleep apnea (which can cause excessive drooling). Sometimes allergies and sinus problems can cause post-nasal drip and excessive saliva, so try showering before bed or taking allergy meds to control these conditions.  

     

    Here are some useful articles about sleep apnea and other sleep concerns.  

     

    12 Tips for Getting Healthy Sleep

    5 Ways Sleep and Weight Are Connected

    Understanding Sleep Apnea

     

    Best of luck to you!

     

    Amy


FROM OUR COMMUNITY

  • ronie June 11, 2010
    ronie
    June 11, 2010

    you are right, yuck.

     

    I have heard of dry mouth and eyes but not excessive drooling.  C

     

    Come with me, we can look it up.

     

    READ MORE
  • StarHill13 June 12, 2010
    StarHill13
    June 12, 2010

    I haven't heard of an RA medicine causing that, but I've only been on 2 different ones, so it's possible. Are you taking any other meds for anything else? I know Abilify, a medicine for bipolar disorder/schizophrenia can cause that.

    If you don't want to wait to see your doctor to ask about it, you could call your pharmacist. I have called my pharmacist with a medication question before, and he was very knowledgeable and helpful.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.